# SDR AALA20070909

- Difficulty date: May 22, 2007
- Submitted: May 23, 2007
- Operation: Air carrier
- Aircraft: N394AN
- Make and model: Boeing 767323
- Aircraft serial: 29431
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Burned Out
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - SEAT MOUNTED EMERGENCY LIGHTS AT SEAT 24B INOPERATIVE.  RELAMPED SEAT MOUNTED EMERGENCY LIGHT AT SEAT 24B.  SYSTEM GROUND CHECKED NORMAL OPERATION.
